Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some trigonometric summability methods and Gibbs' phenomenon


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 54 (1943), 483-497
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1943-0009644-1
MathSciNet review: 0009644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Rogosinski, Über die Abschnitte trigonometrischer Reihen, Math. Ann. vol. 95 (1926) pp. 110-134. MR 1512267
  • [2] W. Rogosinski, Über den Einfluss einseitiger Eigenschaften einer Funktion auf ihre Fourierreihe, Schriften der Königsberger Gelehrten Gesellschaft vol. 3 (1926) pp. 57-98.
  • [3] O. Szász, On the partial sums of Fourier series at points of discontinuity, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 440-453. MR 0008099 (4:244c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0009644-1
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society